# SDR YENA201801100894

- Difficulty date: January 10, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 25,855 hours, 16,531 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK AT YRQ, FOUND 0.740" LONG CRACK ON THE REF 2 LT WING MAIN BOX LOWER SKIN AT SPAR II & RIB 11. THE CRACK WAS REMOVED AS PER SRM PART II 51-10-03 BUT IS OUTSIDE THE LIMITS OF REF 3 REPAIR. CONTACTED MANFACTURER FOR FURTHER DISPOSITION AND WAS PROVIDED WITH REF 1 ETD. REF 1 ETD PROVIDED APPROVAL TO ACCOMPLISH REF 3 SRM REPAIR WITH A 12 MONTH DTA. EC E18-014-01 ACCOMPLISHED THE TEMPORARY REPAIR AS PER REF 1 ETD WITHOUT DEVIATION. PER REF 5 ALLOWED THE TEMPORARY REPAIR THAT WAS PREVIOUSLY ACCOMPLISHED TO REMAIN AS PERMANENT WITH NO ADDITIONAL INSPECTIONS REQUIRED.
